Hepatitis C Community
Dark Orange urine/ Treatment
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Dark Orange urine/ Treatment

I am 5 days into treatment Pegintron and Ribavirin. The last few days i have been experiencing Dark Orange Brown urine. Is this common during treatment or something to be concerned about ?  Thank you for your replies.
Blank
179856 tn?1333550962
How much water are you drinking every day - you should be drinking at least half of your body weight in ounces a day to start with and I know during treatment I pee'd so much and it was totally clear.

I don't remember anyone ever saying that they had the opposite problem from the meds.

If this has just happened since you started the meds perhaps your body is really dehydrated.  If it was happening before that would be one thing but I have to think since it just started when the interferon started maybe it could be something like that?
Related Discussions
7 Comments Post a Comment
Blank
179856 tn?1333550962
How much water are you drinking every day - you should be drinking at least half of your body weight in ounces a day to start with and I know during treatment I pee'd so much and it was totally clear.

I don't remember anyone ever saying that they had the opposite problem from the meds.

If this has just happened since you started the meds perhaps your body is really dehydrated.  If it was happening before that would be one thing but I have to think since it just started when the interferon started maybe it could be something like that?
Blank
1117750 tn?1307390169
have a drink , you are most likely dehydrated, or other medication that you are taking is causing it, interferon and riba wont be the cause directly
Blank
Avatar n tn
Definetly need to take a drink. Listen to NYgirl, she gave me the same advice and I have had very few side effects.
Blank
Avatar f tn
I'm not and never have been very good at drinking water and therefore my urine was often dark yellow while on treatment and was always a reminder to me to drink more.  Dehydration after 5 days seems pretty quick but just the same, might as well get used to drinking more water.  I'd mention it to your doc next time you go if you think you're drinking plenty and the issue persists.
Blank
1225178 tn?1318984204
I know this is going to sound horrible, but.... if you have really light, clay colored stools along with this very dark urine, it is your liver not processing bilirubin correctly... also the whites of your eyes will be kind of yellow. If all of this is going on, definitely talk to your doctor about it. If not... drink lots and lots of water like mentioned above.
Blank
548668 tn?1394190822
I drank gallons of water during tx, but do remember my urine being a strange-ish pinkish colour sometimes - I blamed everything on the riba.    I would say keep yourself more hydrated, but mention it to your nurse/doctor too.
Blank
29837 tn?1414538248
Have your doctor check your Bilirubin levels...

Mag
Blank
Post a Comment
To
Recent Activity
707563 tn?1455827280
Blank
Emily_MHModerator Survey link - https://goo.g... Comment
Jun 26
406584 tn?1399591666
Blank
10356 commented on dominosarah's status
Jun 26
Avatar m tn
Blank
stilltrying1965 commented on No Cirrhosis of the L...
Jun 26
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
163305 tn?1333672171
Blank
Rural Mural, CA
1815939 tn?1377995399
Blank
317787 tn?1465993311
Blank
DC
408795 tn?1324939275
Blank
Sacramento
Hepatitis C Community Resources